# SDR REXA2019012300138

- Difficulty date: January 23, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: RHCC6712941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN CANISTER, WELDED NR 3 IN STA WS148 AT LT MAIN FUEL TANK. CANISTER WELDED NR 3 IN STA WS148 AT LT MAIN FUEL TANK. WAS REPAIRED PER REO 670-57-42-577 REV.
